# SDR SWAA2019012928981

- Difficulty date: January 6, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N794SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30605
- Aircraft time: 62,844 hours, 36,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A8310
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CREASE BEAM ANGLE BRACKET CRACKED BETWEEN BS 291.5 TO BS 294.  R&R ANGLE IAW SRM AND DWG.
